Journal of Symbolic Logic

Finite Algebras of Relations are Representable on Finite Sets

H. Andreka, I. Hodkinson, and I. Nemeti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Using a combinatorial theorem of Herwig on extending partial isomorphisms of relational structures, we give a simple proof that certain classes of algebras, including Crs, polyadic Crs, and WA, have the `finite base property' and have decidable universal theories, and that any finite algebra in each class is representable on a finite set.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 243-267.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745703

Mathematical Reviews number (MathSciNet)
MR1683906

Zentralblatt MATH identifier
0926.03078

JSTOR
links.jstor.org

Citation

Andreka, H.; Hodkinson, I.; Nemeti, I. Finite Algebras of Relations are Representable on Finite Sets. J. Symbolic Logic 64 (1999), no. 1, 243--267. https://projecteuclid.org/euclid.jsl/1183745703


Export citation